# SDR ERAA079867

- Difficulty date: May 2, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 25,194 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 40009650201
- Part serial: 1310
- Condition: Stripped
- Location: Radar Sys
- Part time: 2,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT IS INOPERABLE.  LOCK SCREWS ARE STRIPPED.   HAS CORROSION, MAJOR WATER DAMAGE. ACTION TAKEN:  CLEANED, REPLACED LOCKING SCREWS.  ALSO REPLACED BROKEN KNOB.
